# SDR AALA960572

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99365347
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOOR SUPPORT ANGLE HAS CORROSION STATION 160 TO 200 AT NUT PLATE HOLES.  REPLACED WITH NEW ANGLE PER SRM. (M)
